# SDR FDEA202204120932

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 74,924 hours, 26,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Misaligned
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  963     52-10  7334     12APR22  PDX  FACT  U  L-1 DOOR WILL NOT ARM   FACT 12APR22 21:02   AFW U  INSPECTED AND VERIFIED GIRT BAR ALLIGNMENT IN REF  TO AMM 25-66-10-2. PERFORMED L1 DOOR GIRT BAR  INSPECTION/CHECK  IN REF TO AMM 25-66-10-2 SECTION  4. DOOR ARM AND DISARM OPS CHECK NORMAL. AC OK FOR  SERVICE.
